My child has a rash on her face and she wants to go to school tommorrow and I only used on thing for her face my child has a rash on her face and she wants to go to school tommorrow and I only used on thing for her face and it was neosporin what can I do?
See doctor. Check with your doctor to make sure that she does not an infectious disease. This may be nothing serious but it is better to be prudent.
A. A rash with raised red bumps is called a maculopapular rash and can be caused by many, many things such as: -food or drug allergy -viral infections such as fifths disease, roseola, ebv, CMV just to name a few -insect bites such as fleas or scabies -bacterial infection such as scarlet fever (caused by strep) -medication reaction or it can be seen in very rare things such as: -measles -toxic shock syndrome -kawasaki disease -meningitis -stevens-johnson syndrome -rocky mountain spotted fever disease the list goes on and on. The best thing to do is to call your child's doctor. They may want to take a look to see what it may be. Odds are that if your child does not have a fever or is not acting sick, then it's probably nothing serious. Many schools will send kids home for rashes unless they have a doctor's excuse stating that the rash is not contagious.